非线性开关控制系统的能控性(英文)  

THE CONTROLLABILITY FOR NONLINEAR SWITCHING CONTROL SYSTEMS

在线阅读下载全文

作  者:郑国杰[1] 李晓爱[1] 

机构地区:[1]河南师范大学数学与信息科学学院,河南新乡453007

出  处:《数学杂志》2013年第4期653-659,共7页Journal of Mathematics

基  金:Supported by National Natural Science Foundation of China(61203293);Fundamental and Frontier Technology Research Projects of Henan Province(132300410285);Key Foundation of Henan Educational Committee(13A120524;12B120006);Key Scientific and Technological Project of Henan Province(122102210131)

摘  要:本文研究了一类具有不同控制器的非线性开关控制系统的能控性问题.利用了几何控制的方法和Kalman秩条件,获得了这类控制系统的能控性结果,推广了E.Zuazua在参考文献[7]中的结论.In this paper, we study the controllability of some nonlinear switching control systems, which are endowed with different actuators. By using geometric method and Kalman rank condition, we obtain the controllability property for these controlled systems, which is a generalization of the conclusion proved in reference [7].

关 键 词:开关控制 能控性 非线性系统 

分 类 号:O231.2[理学—运筹学与控制论]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象